V. Shiri-artstein-avidan and . Milman, The concept of duality for measure projections of convex bodies, Journal of Functional Analysis, vol.254, issue.10, pp.2648-2666, 2008.
DOI : 10.1016/j.jfa.2007.11.008

L. Alessandrini and G. Bassanelli, Positive ??-closed currents and non-Kähler geometry, J. Geom. Anal, vol.293, issue.4, pp.291-316, 1992.
DOI : 10.1007/bf02934583

D. Angella, A. Tomassini, . On-the-??-lemma, and . Bott-chern-cohomology, On the $\partial\overline{\partial}$ -Lemma and Bott-Chern cohomology, Inventiones mathematicae, vol.10, issue.1, pp.71-81, 2009.
DOI : 10.1007/BFb0077057

T. Bauer, F. Campana, T. Eckl, and S. Kebekus, Thomas Peternell, S?awomir Rams, Tomasz Szemberg, and Lorenz Wotzlaw, A reduction map for nef line bundles, Complex geometry, pp.27-36, 2002.

S. Boucksom, J. Demailly, M. P?un, and T. Peternell, The pseudo-effective cone of a compact K??hler manifold and varieties of negative Kodaira dimension, Journal of Algebraic Geometry, vol.22, issue.2, pp.201-248, 2013.
DOI : 10.1090/S1056-3911-2012-00574-8

S. Boucksom, P. Eyssidieux, V. Guedj, and A. Zeriahi, Monge???Amp??re equations in big cohomology classes, Acta Mathematica, vol.205, issue.2, pp.199-262, 2010.
DOI : 10.1007/s11511-010-0054-7

[. Boucksom, C. Favre, and M. Jonsson, Differentiability of volumes of divisors and a problem of Teissier, Journal of Algebraic Geometry, vol.18, issue.2, pp.279-308, 2009.
DOI : 10.1090/S1056-3911-08-00490-6

[. Bonavero, In??galit??s de Morse Holomorphes Singuli??res, Journal of Geometric Analysis, vol.19, issue.3, pp.409-425, 1998.
DOI : 10.2977/prims/1195187880

S. Boucksom, Cônes positifs des variétés complexes compactes, 2002.

F. Campana, Connexit?? rationnelle des vari??t??s de Fano, Annales scientifiques de l'??cole normale sup??rieure, vol.25, issue.5, pp.539-545, 1992.
DOI : 10.24033/asens.1658

J. Cao, Théorèmes d'annulation et théorèmes de structure sur les variétès kähleriennes compactes, 2013.

P. Cascini, C. Hacon, M. Musta??, and K. Schwede, On the Numerical Dimension of Pseudo-Effective Divisors in Positive Characteristic, American Journal of Mathematics, vol.136, issue.6, pp.1609-1628, 2014.
DOI : 10.1353/ajm.2014.0047

C. Tristan, G. Collins, and . Székelyhidi, Convergence of the j-flow on toric manifolds, arXiv preprint arXiv, pp.1412-4809, 2014.

C. Tristan, V. Collins, and . Tosatti, Kähler currents and null loci, arXiv preprint arXiv, pp.1304-5216, 2013.

C. Steven-dale, Zariski decomposition of divisors on algebraic varieties, Duke Math, J, vol.53, issue.1, pp.149-156, 1986.

O. Debarre, Higher-dimensional algebraic geometry, 2001.
DOI : 10.1007/978-1-4757-5406-3

O. Debarre, L. Ein, R. Lazarsfeld, and C. Voisin, Abstract, Compositio Mathematica, vol.36, issue.06, pp.1793-1818, 2011.
DOI : 10.1007/s00039-009-0036-0

J. Demailly, Champs magn??tiques et in??galit??s de Morse pour la $d''$-cohomologie, Annales de l???institut Fourier, vol.35, issue.4, pp.189-229, 1985.
DOI : 10.5802/aif.1034

O. Debarre, Z. Jiang, and C. Voisin, Pseudo-effective classes and pushforwards, Pure Appl, Math. Q, vol.9, issue.4, pp.643-664, 2013.
DOI : 10.4310/pamq.2013.v9.n4.a3

URL : http://www.intlpress.com/site/pub/files/_fulltext/journals/pamq/2013/0009/0004/PAMQ-2013-0009-0004-a003.pdf

[. Dinew and S. Kolodziej, Pluripotential estimates on compact hermitian manifolds, arXiv preprint, 2009.
DOI : 10.5802/afst.1488

[. Dinh and V. Nguyên, The mixed Hodge???Riemann bilinear relations for compact K??hler manifolds, GAFA Geometric And Functional Analysis, vol.16, issue.4, pp.838-849, 2006.
DOI : 10.1007/s00039-006-0572-9

K. Simon and . Donaldson, Moment maps and diffeomorphisms Sir Michael Atiyah : a great mathematician of the twentieth century, Asian J. Math, vol.3, issue.1, pp.1-1553122, 1999.

J. Demailly, T. Peternell, and . Kawamata, A Kawamata-Viehweg Vanishing Theorem on Compact K??hler Manifolds, Journal of Differential Geometry, vol.63, issue.2, pp.231-277, 2003.
DOI : 10.4310/jdg/1090426678

J. Demailly and M. P?un, Numerical characterization of the K??hler cone of a compact K??hler manifold, Annals of Mathematics, vol.159, issue.3, pp.1247-1274, 2004.
DOI : 10.4007/annals.2004.159.1247

L. Ein, O. Küchle, and R. Lazarsfeld, Local positivity of ample line bundles, Journal of Differential Geometry, vol.42, issue.2, pp.193-219, 1995.
DOI : 10.4310/jdg/1214457231

M. Fulger and B. Lehmann, Zariski decompositions of numerical cycle classes, 2013, arXiv preprint

H. Fang, M. Lai, and X. Ma, On a class of fully nonlinear flows in Kähler geometry, J. Reine Angew. Math, vol.653, pp.189-220, 2011.

J. Fu, J. Li, and S. Yau, Balanced metrics on non-K??hler Calabi-Yau threefolds, Journal of Differential Geometry, vol.90, issue.1, pp.81-129, 2012.
DOI : 10.4310/jdg/1335209490

URL : http://arxiv.org/pdf/0809.4748

O. Fujino and H. Sato, Smooth projective toric varieties whose nontrivial nef line bundles are big, Proceedings of the Japan Academy, Series A, Mathematical Sciences, vol.85, issue.7, pp.89-94, 2009.
DOI : 10.3792/pjaa.85.89

W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas, 1984.

M. Fulger, The cones of effective cycles on projective bundles over curves, Mathematische Zeitschrift, vol.10, issue.3, pp.449-459, 2011.
DOI : 10.1007/BF01450677

J. Fu, Z. Wang, and D. Wu, Form???type Calabi???Yau equations, Mathematical Research Letters, vol.17, issue.5, pp.887-903, 2010.
DOI : 10.4310/MRL.2010.v17.n5.a7

URL : http://arxiv.org/pdf/0908.0577.pdf

J. Fu and J. Xiao, Relations between the K??hler cone and the balanced cone of a K??hler manifold, Advances in Mathematics, vol.263, pp.230-252, 2014.
DOI : 10.1016/j.aim.2014.06.018

P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley Classics Library, 1994.

B. R. Greene, D. R. Morrison, and A. Strominger, Black hole condensation and the unification of string vacua, Nuclear Physics B, vol.451, issue.1-2, pp.109-120, 1995.
DOI : 10.1016/0550-3213(95)00371-X

[. Gromov, Convex sets and Kähler manifolds Advances in Differential Geometry and Topology, World Scientific, pp.1-38, 1990.

D. Greb and M. Toma, Compact moduli spaces for slope-semistable sheaves, Algebraic Geometry, vol.4, issue.1, 2013.
DOI : 10.14231/AG-2017-003

URL : https://hal.archives-ouvertes.fr/hal-01279847

[. Hwang and J. Keum, Seshadri-exceptional foliations, Mathematische Annalen, vol.325, issue.2, pp.287-297, 2003.
DOI : 10.1007/s00208-002-0377-6

Y. Kawamata, Crepant Blowing-Up of 3-Dimensional Canonical Singularities and Its Application to Degenerations of Surfaces, The Annals of Mathematics, vol.127, issue.1, pp.93-163, 1988.
DOI : 10.2307/1971417

[. Kebekus, Uniruledness criteria and applications, Birational geometry, rational curves, and arithmetic, pp.147-162
DOI : 10.1007/978-1-4614-6482-2_7

]. A. Kho89, Khovanski? ?, Newton polytopes (algebra and geometry) Theory of operators in function spaces (Russian), pp.202-221, 1988.

Y. Kawamata, K. Matsuda, and K. Matsuki, Introduction to the minimal model problem, Algebraic geometry, Adv. Stud. Pure Math, vol.1089, pp.283-360, 1985.

J. Kollár, Y. Miyaoka, and S. Mori, Rational connectedness and boundedness of Fano manifolds, Journal of Differential Geometry, vol.36, issue.3, pp.765-779, 1992.
DOI : 10.4310/jdg/1214453188

]. A. Lam99a and . Lamari, Courants kählériens et surfaces compactes, Ann. Inst. Fourier (Grenoble), vol.49, issue.1, pp.263-285, 1999.

R. Lazarsfeld, Positivity in algebraic geometry. I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics Classical setting : line bundles and linear series, Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 2004.
DOI : 10.1007/978-3-642-18808-4

B. Lehmann, Comparing numerical dimensions, Algebra & Number Theory, vol.14, issue.5, pp.1065-1100, 2013.
DOI : 10.1007/s002090050007

URL : http://arxiv.org/pdf/1103.0440

R. Lazarsfeld and M. Musta??, Convex bodies associated to linear series, Annales scientifiques de l'??cole normale sup??rieure, vol.42, issue.5, pp.783-835, 2009.
DOI : 10.24033/asens.2109

URL : http://arxiv.org/abs/0805.4559

M. Lejmi and G. Székelyhidi, The J-flow and stability, Advances in Mathematics, vol.274, pp.404-431, 2015.
DOI : 10.1016/j.aim.2015.01.012

B. Lehmann and J. Xiao, Zariski decompositions of curves on algebraic varieties, arXiv preprint, 2015.

]. M. Mic82 and . Michelsohn, On the existence of special metrics in complex geometry, Acta Math, vol.149, issue.3-4, pp.261-295, 1982.

[. Musta??, The non-nef locus in positive characteristic, A celebration of algebraic geometry, Clay Math. Proc, vol.18, pp.535-551

M. Nagata, On rational surfaces, II, Memoirs of the College of Science, University of Kyoto. Series A: Mathematics, vol.33, issue.2, pp.271-293, 1960.
DOI : 10.1215/kjm/1250775912

[. Neumann, A decomposition of the Moving cone of a projective manifold according to the Harder-Narasimhan filtration of the tangent bundle, 2010.

M. P?un, Fibré en droites numériquement effectifs et variétés kählériennes compactes à courbure de Ricci nef, 1998.

D. Perrin, Courbes passant par $m$ points g??n??raux de $P\sp 3$, Mémoires de la Société mathématique de France, vol.1, pp.28-29, 1987.
DOI : 10.24033/msmf.330

D. Popovici, Sufficient bigness criterion for differences of two nef classes, Mathematische Annalen, vol.23, issue.4, 2014.
DOI : 10.1090/S0894-0347-2010-00673-X

[. Principato, Mobile product and zariski decomposition, 2013.

Z. [. Rubinov and . Dzalilov, Abstract convexity of positively homogeneous functions, Journal of Statistics and Management Systems, vol.226, issue.1-3
DOI : 10.1007/978-3-642-45567-4_5

. Stat, Generalized convexity, generalized monotonicity, optimality conditions and duality in scaler and vector optimization, Manag. Syst, vol.5, issue.1, 2002.

]. R. Roc70 and . Tyrrell-rockafellar, Convex analysis, Princeton Mathematical Series, 1970.

A. Rubinov, Abstract convexity and global optimization, Nonconvex Optimization and its Applications, 2000.

I. Singer, Abstract convex analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, vol.98, p.146154449002, 1997.

Y. Tong and S. , Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math, vol.27, pp.53-156, 1974.

D. Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds, Inventiones Mathematicae, vol.66, issue.1, pp.225-255, 1976.
DOI : 10.1515/9781400877577

[. Song and B. Weinkove, On the convergence and singularities of theJ-Flow with applications to the Mabuchi energy, Communications on Pure and Applied Mathematics, vol.54, issue.2, pp.210-229, 2008.
DOI : 10.1090/pspum/054.1/1216573

S. Takagi, Fujita???s approximation theorem in positive charactristics, Journal of Mathematics of Kyoto University, vol.47, issue.1, pp.179-202, 2007.
DOI : 10.1215/kjm/1250281075

[. Teissier, Du théoreme de l'index de Hodge aux inégalités isopérimétriques, CR Acad. Sci. Paris Sér. AB, vol.288, issue.4, pp.287-289, 1979.

M. Toma, A Note on the cone of mobile curves, Comptes Rendus Mathematique, vol.348, issue.1-2, pp.71-73, 2010.
DOI : 10.1016/j.crma.2009.11.003

V. Tosatti, Limits of Calabi-Yau metrics when the Kähler class degenerates, J. Eur. Math. Soc. (JEMS), vol.11, issue.4, pp.755-776, 2009.

S. Trapani, Numerical criteria for the positivity of the difference of ample divisors, Mathematische Zeitschrift, vol.27, issue.2, pp.387-401, 1995.
DOI : 10.5802/aif.1034

[. Tosatti and B. Weinkove, The complex Monge-Amp??re equation on compact Hermitian manifolds, Journal of the American Mathematical Society, vol.23, issue.4, pp.1187-1195, 2010.
DOI : 10.1090/S0894-0347-2010-00673-X

C. Voisin and H. I. , Translated from the French by Leila Schneps, Cambridge Studies in Advanced Mathematics, vol.76, p.245156632014, 2007.

J. Xiao, Weak transcendental holomorphic Morse inequalities on compact Kähler manifolds , 2013, arXiv preprint

[. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl, Math, vol.3181, issue.3, pp.339-411, 1978.

[. Zariski, The Theorem of Riemann-Roch for High Multiples of an Effective Divisor on an Algebraic Surface, The Annals of Mathematics, vol.76, issue.3, pp.76-560, 1962.
DOI : 10.2307/1970376